Journal article Open Access

Network Based Intrusion Detection System using Protocol Standardization Techniques

D. Parameswari; V. Khanaa


BibTeX Export

@article{d_parameswari_2019_5598468,
  author       = {D. Parameswari and
                  V. Khanaa},
  title        = {{Network Based Intrusion Detection System using 
                   Protocol Standardization Techniques}},
  journal      = {{International Journal of Engineering and Advanced 
                   Technology (IJEAT)}},
  year         = 2019,
  volume       = 9,
  number       = 2,
  pages        = {191-194},
  month        = dec,
  doi          = {10.35940/ijeat.B3351.129219},
  url          = {https://doi.org/10.35940/ijeat.B3351.129219}
}
15
14
views
downloads
Views 15
Downloads 14
Data volume 6.7 MB
Unique views 12
Unique downloads 14

Share

Cite as